Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Irreducible representations of finite spin groups


Author: G. Lusztig
Journal: Represent. Theory 12 (2008), 1-36
MSC (2000): Primary 20G99
Published electronically: January 30, 2008
MathSciNet review: 2375594
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a computation (done by the author in 1983) which yields a multiplicity one statement for the irreducible representations of a finite spin group which, in turn, yields the classification of the irreducible representations of a finite spin group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

DOI: http://dx.doi.org/10.1090/S1088-4165-08-00324-5
PII: S 1088-4165(08)00324-5
Received by editor(s): February 27, 2007
Received by editor(s) in revised form: December 26, 2007
Published electronically: January 30, 2008
Additional Notes: The author was supported in part by the National Science Foundation
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.